Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Successor Axioms for the Integers

Angelo Margaris
The American Mathematical Monthly
Vol. 68, No. 5 (May, 1961), pp. 441-444
DOI: 10.2307/2311096
Stable URL: http://www.jstor.org/stable/2311096
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Successor Axioms for the Integers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
441
    441
  • Thumbnail: Page 
442
    442
  • Thumbnail: Page 
443
    443
  • Thumbnail: Page 
444
    444